# SDR HALA2014120900205

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 555122
- Aircraft time: 26,544 hours, 34,429 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB F/A CALLED TO REPORT STRONG ELECTRICAL ODOR IN THE AFT AND FWD CABIN.  STRONG ODOR IN THE COCKPIT, GALLEY SWITCH TURNED OFF AND RETURNED FOR LANDING.  RAN LT & RT PACKS W/ APU NO SMELL NOTED,  RAN LT & RT PACKS WITH BOTH ENGINES RUNNING.  NO SMELL NOTED.  CHECK CARGO COMPARTMENT AND AFT ACCESSORY AREA NO EVIDENCE OF BURN ODOR. OPS CHECK EXTERNAL LIGHTS, OPS GOOD.  NO EVIDENCE OF BURN ODOR.  R & R LT AND RT COALESCER BAGS IAW AMM 21-54-08, LEAK AND OPS CHECK GOOD.  LAV C, AFT LEFT, SMOKE  DETECTOR POPPING C/B, LAV LOCKED-OUT, LAVATORY SMOKE DETECTION & WARNING SYS,  R & R LEFT AFT LAVATORY SMOKE DETECTOR AMM 26-14-01,  OPS CHECK GOOD MIC SHEET PLACARD REMOVED.
